# SDR SWIA201743462

- Difficulty date: June 6, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,512 hours, 27,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 310 FRAME AFT SIDE OF WEB BETWEEN STRINGERS 26L AND 26R.   REPLACED THE FRAME SECTION IAW SRM. LEAK CHECKED GOOD.
